Format

Send to

Choose Destination
Eur J Rheumatol. 2019 Apr 9. doi: 10.5152/eurjrheum.2019.18159. [Epub ahead of print]

Autoimmune myositis and myasthenia gravis resulting from a combination therapy with nivolumab and ipilimumab for metastatic melanoma.

Author information

1
Department of Internal Medicine, Yale University School of Medicine, Connecticut, USA.
2
Department of Rheumatology, Yale New Haven Hospital, Connecticut, USA.

Abstract

Checkpoint inhibitors are a novel option in the management of metastatic melanomas and many other malignancies. They are used to promote the activation of cytotoxic T-lymphocytes by inhibiting deactivation signals, enabling the immune response to the tumor. Numerous Immune-related adverse effects caused by checkpoint inhibitors have been reported in the literature. They are diverse in nature, and many are life threatening. We report a case of autoimmune myositis and myasthenia gravis following treatment with a combination of ipilimumab and nivolumab for metastatic melanoma.

Publication type

Publication type

Supplemental Content

Loading ...
Support Center